MAUDE Adverse Event Report: MEDLINE RENEWAL; HARMONIC ACE+7 SHEARS 5MM X 36CM

MEDLINE RENEWAL; HARMONIC ACE+7 SHEARS 5MM X 36CM
Catalog Number HARH36RH
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2025, while the doctor was using the instrument during a laparoscopic case, "the scrub nurse quickly noted the blade had fallen/broken off the instrument and landed in the abdomen.Surgeon was able to retrieve the piece through a trocar site with a laparoscopic grasping tool." the facility reports they were "able to retrieve the broken piece without harm to the patient or delay to the procedure." no additional information at this time.The product has been requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, on (b)(6)2025, while the doctor was using the instrument during a laparoscopic case, "the scrub nurse quickly noted the blade had fallen/broken off the instrument and landed in the abdomen.Surgeon was able to retrieve the piece through a trocar site with a laparoscopic grasping tool.".

Common Device Name
HARMONIC ACE+7 SHEARS 5MM X 36CM
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock avenue
redmond OR 94456 1876
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key23729858
Report Number3032391-2025-00010
Device Sequence Number13197309
Product Code NLQ
UDI-Device Identifier10193489081329
UDI-Public10193489081329
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHARH36RH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexMale
Patient Weight77 KG